# SDR SWAA001367

- Difficulty date: July 23, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 53,006 hours, 56,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER CLIPS CRACKED, BS 727B STR 6L, BS 787 STR 11L, BS 767 STR 7R, BS 807, STR 8R, BS 767 STR 3R, BS 727A STR 2R.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
